# SDR USAA2014052000003

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 98,976 hours, 34,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA AFT LT CABIN SERVICE DOOR GIRT BAR LOCK ASSEMBLY MISSING.  REPLACED AFT LT CABIN DOOR GIRT BAR LOCK ASSEMBLY.  OPERATIONS CHECKED GOOD.
